# SDR DALA2015022201563

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION POINTS ON RT TIE TRACK FROM STA Y=1212 TO 1320 AFT CARGO COMPARTMENT THE TRACK WAS REPLACED IAW 51-30-1 AND DWG 5936660, REV BZ.
